The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1248 KB) | Metadata | Table of Contents | ZAA summary
Volume 2, Issue 3, 1983, pp. 193–206
DOI: 10.4171/ZAA/59

Published online: 1983-06-30

On stable space dependent stationary solutions of a competition system with diffusion

Piero de Mottoni[1], A. Schiaffino[2] and Alberto Tesei[3]

(1) Consiglio Nazionale delle Ricerche, Roma, Italy
(2) Università di Roma La Sapienza, Italy
(3) Università di Roma La Sapienza, Italy

A quasilinear parabolic system of two equations is considered, only one of which includes the diffusion term. The bifurcation of nonnegative stationary solutions is studied together with their stability character and their dependence on the "space" variables.

No keywords available for this article.

de Mottoni Piero, Schiaffino A., Tesei Alberto: On stable space dependent stationary solutions of a competition system with diffusion. Z. Anal. Anwend. 2 (1983), 193-206. doi: 10.4171/ZAA/59